# SDR ALGA41510A2735

- Difficulty date: April 15, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: XA-HS
- Make and model: Bell 412EP
- Aircraft serial: 36337
- Aircraft time: 6,994 hours
- Engine: Pwa PW206B2
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 412040621107
- Part serial: A2735
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE SHAFT CRACKED AT APEX OF FLANGE.
